Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 126, NWS Jackson, MS

April 11, 20084 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 11, 2008, 3:11 PM CDT for 4 counties in Mississippi. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2008, 3:11 PM CDT (20:11 UTC)
Expired
Apr 11, 2008, 3:45 PM CDT
In force
34 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Franklin County, MS, Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 3:28 PM CDTTSTM WND GST 903 Nw Brookhaven, MSNUMEROUS HARDWOOD AND SOFTWOOD TREES AND LARGE LIMBS WERE SNAPPED AND UPROOTED. MOBILE HOME ROOF PARTIALLY RIPPED OFF AND DAMAGE TO SKIRTING ON SEVERAL OTHER MOBILE HOMES. ONE TREE FELL ON A HOME CAUSING MAJOR ROOF DAMAGE. THE DAMAGE SWATH WAS AROUND 3 MILES I
Apr 11, 3:28 PM CDTHAIL 0.885 Nw Brookhaven, MS
Apr 11, 3:28 PM CDTHAIL 1.75Loyd Star, MSAT LOYD STAR SCHOOL
Apr 11, 3:28 PM CDTHAIL 2.753 Nw Brookhaven, MS
Apr 11, 3:30 PM CDTTSTM WND DMG4 Nw Brookhaven, MSTREES AND POWERLINES DOWN AT MT. ZION ROAD...NEW HOPE ROAD...AND INTERSTATE 55
Apr 11, 3:36 PM CDTHAIL 1.754 N Brookhaven, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:07 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
3.5
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 112011
TORJAN
MSC029-037-077-085-112045-
/O.NEW.KJAN.TO.W.0126.080411T2011Z-080411T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BROOKHAVEN...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
  VAUGHN...OR 13 MILES WEST OF BROOKHAVEN...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  LOYD STAR BY 320 PM CDT...
  BROOKHAVEN BY 325 PM CDT...
  SONTAG BY 340 PM CDT...
  WANILLA AND 7 MILES SOUTH OF OMA BY 345 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3147 9072 3177 9074 3189 9014 3185 9014
      3184 9015 3182 9013 3181 9015 3180 9013
      3146 9011
TIME...MOT...LOC 2011Z 265DEG 41KT 3159 9064

$$

EEC
2 follow-up statements
000 
WWUS54 KJAN 112019
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT FRI APR 11 2008

MSC029-037-077-085-112045-
/O.CON.KJAN.TO.W.0126.000000T0000Z-080411T2045Z/
FRANKLIN MS-LINCOLN MS-LAWRENCE MS-COPIAH MS-
319 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
COPIAH...WESTERN LAWRENCE...NORTHERN LINCOLN AND EXTREME NORTHEASTERN
FRANKLIN COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR VAUGHN...OR 9 MILES WEST OF BROOKHAVEN...
MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  BROOKHAVEN BY 325 PM CDT...
  SONTAG...BY 345 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3151 9067 3173 9070 3189 9014 3184 9015
      3182 9013 3181 9015 3180 9013 3146 9011
TIME...MOT...LOC 2019Z 267DEG 38KT 3160 9054

$$

EEC
000 
WWUS54 KJAN 112031
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT FRI APR 11 2008

MSC037-112041-
/O.CAN.KJAN.TO.W.0126.000000T0000Z-080411T2045Z/
FRANKLIN MS-
331 PM CDT FRI APR 11 2008

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN FRANKLIN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTHERN MISSISSIPPI.

LAT...LON 3156 9057 3174 9058 3189 9014 3184 9015
      3182 9013 3181 9015 3180 9013 3151 9011
TIME...MOT...LOC 2031Z 263DEG 24KT 3160 9044

$$

MSC029-077-085-112045-
/O.CON.KJAN.TO.W.0126.000000T0000Z-080411T2045Z/
LINCOLN MS-LAWRENCE MS-COPIAH MS-
331 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
COPIAH...WESTERN LAWRENCE AND NORTHERN LINCOLN COUNTIES...

AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR BROOKHAVEN...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES SOUTH OF WESSON AND 8 MILES SOUTH OF BEAUREGARD BY 340 PM
  CDT...
  8 MILES WEST OF SONTAG BY 345 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM HAS A HISTORY OF PRODUCING 
UP TO BASEBALL SIZE HAIL...AND IS CAPABLE OF PRODUCING DESTRUCTIVE 
STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3156 9057 3174 9058 3189 9014 3184 9015
      3182 9013 3181 9015 3180 9013 3151 9011
TIME...MOT...LOC 2031Z 263DEG 24KT 3160 9044

$$

EEC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 11, 1:25 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 11, 1:25 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
125 PM CDT FRI APR 11 2008

.DISCUSSION...UPDATED FORECAST TO CLEAR A FEW NWRN COUNTIES AND
REDUCE ASSOCIATED POPS.

&&

.PREV DISCUSSION...THE CAP HAS ERODED OVER THE REGION AND SCATTERED
THUNDERSTORMS HAVE DEVELOPED. WITH HEALTHY MID LEVEL FLOW AND
SURFACE DEWPOINTS UP TO 70 DEGREES WE WILL SEE A CONTINUED POTENTIAL
FOR SEVERE STORMS FOR AREAS AHEAD OF THE FRONT. A SMALLER CHANCE FOR
TORNADO DEVELOPMENT REMAINS BUT THE PRIMARY SEVERE WEATHER RISK
TODAY WILL BE DAMAGING WIND AND HAIL.  MODELS SHOW THE WIND FIELDS
VEERING AT LOWER LEVELS DURING THE EARLY AFTERNOON...WHICH WILL
HAMPER TORNADO DEVELOPMENT...BUT EXPANSIVE DRY LAYERS AT MID AND
UPPER LEVELS WILL CONTRIBUTE SIGNIFICANTLY TO THE POSSIBILITY OF
DAMAGING WIND IN SEVERE STORMS TODAY.

GENERALLY INCREASED AFTERNOON HIGHS FROM THE NATCHEZ TRACE EWD...
ESPECIALLY FOR AREAS OVER SERN MS. SATELLITE PIX SHOW THE MOST
CAPPED REGION OVER SERN ZONES ALTHOUGH THE CAP WILL WEAKEN WITH TIME
THERE AND ALLOW SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE.
IN THE MEANTIME AFTERNOON TEMPERATURES WILL WARM A FEW DEGREES ABOVE
THOSE PREVIOUSLY FORECAST.

&&

.AVIATION...MVFR TO VFR FLIGHT CATEGORIES WITH CEILINGS GENERALLY
BETWEEN 2K-4K FEET WILL PREVAIL FOR MOST OF THE REGION THROUGH THE
DAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION.  THIS WILL
BRING SHOWERS AND THUNDERSTORMS TO AREAS MAINLY AROUND THE NATCHEZ
TRACE CORRIDOR AND SOUTHEAST OF THIS AREA...MAINLY AFFECTING ALL
SITES EXCEPT KGLH. THIS ACTIVITY COULD BRING PERIODS OF IFR FLIGHT
CATEGORIES DUE TO VSBY RESTRICTIONS FROM RAIN. CEILINGS AND
CONDITIONS WILL IMPROVE FROM NORTHWEST TO SOUTHEAST TODAY.  KGLH
SHOULD BE PREVAILING WITH VFR FLIGHT CATEGORIES BY AROUND THE TIME
THE 18Z PACKAGE IS ISSUED.  CONDITIONS WILL RETURN TO VFR FOR KHBG
AND KMEI CLOSER TO THE END OF THE FORECAST PERIOD AS THE FRONT WILL
BE MOVING OUT OF THESE AREAS LAST. /14/

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03/14
Hazardous weather outlook, Apr 11, 9:15 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT FRI APR 11 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
915 AM CDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM
LATE MORNING THROUGH EARLY EVENING...MAINLY EAST OF A LINE FROM
HARRISONBURG LOUISIANA...TO GRENADA. THE GREATEST RISK OF SEVERE
WEATHER TODAY WILL BE IN AREAS ALONG AND EAST OF THE NATCHEZ TRACE
PARKWAY CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
RISK WITH ANY SEVERE STORMS. THE MOST INTENSE STORMS COULD PRODUCE
WINDS IN EXCESS OF 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS.

A COLD FRONT WILL BE MOVING THROUGH THE AREA TODAY. BY LATE
MORNING...THE FRONT WILL BE ALONG A LINE FROM HARRISONBURG TO
GRENADA BY 11 AM...AND BY 6 PM SHOULD BE ALONG THE INTERSTATE 59
CORRIDOR. AHEAD OF THE LINE...DAYTIME HEATING WILL RESULT IN A VERY
WARM...MOIST AND UNSTABLE ATMOSPHERE. THE COMBINATION OF THE
APPROACHING FRONT AND STRONG INSTABILITY WILL RESULT IN THE
DEVELOPMENT OF VIGOROUS THUNDERSTORMS...SOME OF WHICH COULD
PRODUCE WIND DAMAGE AND HAIL. VERY DRY AIR ALOFT IN THE ATMOSPHERE
WILL ENHANCE THIS RISK...RESULTING IN THE POTENTIAL FOR AT LEAST A
FEW INCIDENTS OF SIGNIFICANT WIND AND HAIL.

WINDS IN LOWER LEVELS OF THE ATMOSPHERE WILL BE WEAKENING THROUGH
THE DAY...RESULTING IN A DIMINISHING RISK OF TORNADOES. HOWEVER...
THERE WILL STILL BE AT LEAST A LOW TORNADO RISK THROUGH THE
DAY...AND IT WILL LIKELY BE MAXIMIZED BETWEEN ABOUT 11 AM AND 3 PM.

THE RISK OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE COLD
FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY OVER THE SOUTHEAST TWO-THIRDS
OF THE OUTLOOK AREA. OTHERWISE...ACTIVATION IS NOT EXPECTED SATURDAY
THROUGH THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 11, 1:44 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     4 WSW MONTPELIER        33.70N 89.01W
04/11/2008                   CLAY               MS   UTILITY COMPANY

            TREES DOWN ON POWERLINES NEAR THE PINE BLUFF COMMUNITY

&&

AEG
Local storm report, Apr 11, 1:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     4 N WEST POINT          33.66N 88.65W
04/11/2008                   CLAY               MS   UTILITY COMPANY

            POWERLINES DOWN ALONG HWY 45 ALTERNATE

&&

AEG
Local storm report, Apr 11, 2:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HAIL             6 SW EUPORA             33.49N 89.36W
04/11/2008  E0.75 INCH       WEBSTER            MS   POST OFFICE

            IN TOMNOLEN

&&

AEG
Local storm report, Apr 11, 2:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     8 E KILMICHAEL          33.45N 89.44W
04/11/2008                   MONTGOMERY         MS   POST OFFICE

            HIGH WINDS DOWNED AT LEAST ONE TREE. ALSO MEASURED 2
            INCHES OF RAIN.

1210 PM     HAIL             8 SW EUPORA             33.47N 89.38W
04/11/2008  E0.75 INCH       WEBSTER            MS   PUBLIC

            REPORTED BY GROCERY NEAR TOMNOLEN

1215 PM     TSTM WND DMG     4 WSW MONTPELIER        33.70N 89.01W
04/11/2008                   CLAY               MS   UTILITY COMPANY

            TREES DOWN ON POWERLINES NEAR THE PINE BLUFF COMMUNITY

1216 PM     HAIL             6 SW EUPORA             33.49N 89.36W
04/11/2008  E0.75 INCH       WEBSTER            MS   POST OFFICE

            IN TOMNOLEN

0106 PM     TSTM WND DMG     4 N WEST POINT          33.66N 88.65W
04/11/2008                   CLAY               MS   UTILITY COMPANY

            POWERLINES DOWN ALONG HWY 45 ALTERNATE

&&

AEG
Special weather statement, Apr 11, 2:32 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CDT FRI APR 11 2008

MSZ031-039-111950-
LOWNDES MS-NOXUBEE MS-
232 PM CDT FRI APR 11 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF DEERBROOK AT 232
PM CDT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN LOWNDES AND NOXUBEE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

DHB
Local storm report, Apr 11, 2:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             HAMBURG                 31.58N 91.07W
04/11/2008  E2.75 INCH       FRANKLIN           MS   POST OFFICE

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:24 AM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster36 min
Apr 11, 11:51 AM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Montgomery, Webster24 min
Apr 11, 11:59 AM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster61 min
Apr 11, 11:59 AM CDTSevere Thunderstorm WarningJANLeake, Madison21 min
Apr 11, 12:16 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster29 min
Apr 11, 12:57 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Apr 11, 1:05 PM CDTSevere Thunderstorm WarningJANClay10 min
Apr 11, 1:48 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson42 min
Apr 11, 1:59 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba31 min
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson, Lincoln33 min
Apr 11, 2:29 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston46 min
Apr 11, 2:43 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee20 min
Apr 11, 2:46 PM CDTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln29 min
Apr 11, 3:13 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee17 min
Apr 11, 3:20 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee25 min
Apr 11, 3:44 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson31 min
Apr 11, 3:49 PM CDTSevere Thunderstorm WarningJANJones14 min
Apr 11, 4:17 PM CDTSevere Thunderstorm WarningJANClarke28 min
Apr 11, 5:51 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale39 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.